| Model Number |
02.210.118 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on april 21, 2021, the surgeon was removing 2.4mm va-lcp two-column volar distal radius plate because the patient had tendon irritation.Everything was removed successfully.There is no surgical delay.Procedure outcome is unknown.No patient consequence.This complaint involves ten (10) devices.This report is for (1) 2.4mm va locking screw stardrive 20 mm.This report is 7 of 10 (b)(4).